# SDR SIMA200804403

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 27,033 hours, 27,787 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Part serial: 1339
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3220 CREW REPORTED AFTER TAKEOFF LANDING GEAR SELECTED UP IN TRANSIT LIGHT CAME ON ALL THREE GREENS STAYED ON COMPLIED WITH AOM PROCEDURES DID NOT HAVE THE FUEL TO CONTINUE TO DFW RETURNED TO TYR.  AIRCRAFT REMOVED FROM SERVICE.  ISSUED MEL, REMOVED AND REPLACED LANDING GEAR EXTENSION/RETRACTION CONTROL VALVE IAW AMM 32-31-15.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED, MEL RESTORED.  AIRCRAFT RETURNED TO SERVICE.
